-modules and the conjecture of Rapoport and Goresky-MacPherson
Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), 16 p.
@incollection{AST_2005__298__319_0,
     author = {Saper, Leslie},
     title = {$\mathcal{L}$-modules and the conjecture of {Rapoport} and {Goresky-MacPherson}},
     booktitle = {Formes automorphes (I) - Actes du semestre du centre \'Emile Borel, printemps 2000},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {298},
     year = {2005},
     zbl = {1083.11033},
     mrnumber = {2141706},
     language = {en},
     url = {http://www.numdam.org/item/AST_2005__298__319_0/}
}
TY  - CHAP
AU  - Saper, Leslie
TI  - $\mathcal{L}$-modules and the conjecture of Rapoport and Goresky-MacPherson
BT  - Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000
ED  - Tilouine Jacques
ED  - Carayol Henri
ED  - Harris Michael
ED  - Vignéras Marie-France
T3  - Astérisque
PY  - 2005
DA  - 2005///
IS  - 298
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2005__298__319_0/
UR  - https://zbmath.org/?q=an%3A1083.11033
UR  - https://www.ams.org/mathscinet-getitem?mr=2141706
LA  - en
ID  - AST_2005__298__319_0
ER  - 
Saper, Leslie. $\mathcal{L}$-modules and the conjecture of Rapoport and Goresky-MacPherson, dans Formes automorphes (I) - Actes du semestre du centre Émile Borel, printemps 2000, Astérisque, no. 298 (2005), 16 p. http://www.numdam.org/item/AST_2005__298__319_0/

[1] J. Arthur - The L 2 -Lefschetz numbers of Hecke operators, Invent. Math. 97 (1989), p. 257-290. | Article | EuDML 143702 | MR 1001841 | Zbl 0692.22004

[2] W. Baily & A. Borel - Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. 84 (1966), p. 442-528. | Article | MR 216035 | Zbl 0154.08602

[3] A. Borel & W. Casselman - L 2 -cohomology of locally symmetric manifolds of finite volume, Duke Math. J. 50 (1983), p. 625-647. | Article | MR 714821 | Zbl 0528.22012

[4] A. Borel & J.-P. Serre - Corners and arithmetic groups, Comment. Math. Helv. 48 (1973), p. 436-491. | Article | EuDML 139559 | MR 387495 | Zbl 0274.22011

[5] W. Casselman - L 2 -cohomology for groups of real rank one, in Representation Theory of Reductive Groups (P. Trombi, ed.), Birkhäuser, Boston, 1983, p. 69-84. | Article | MR 733807 | Zbl 0528.22011

[6] W. Casselman, Geometric rationality of Satake compactifications, in Algebraic groups and Lie groups, Austral. Math. Soc. Lect. Ser., vol. 9, Cambridge Univ. Press, Cambridge, 1997, p. 81-103. | MR 1635676 | Zbl 0911.14027

[7] W. T. Van Est - A generalization of the Cartan-Leray sequence, I, II, Indag. Math. 20 (1958), p. 399-413. | MR 103467 | Zbl 0084.39202

[8] M. Goresky, G. Harder & R. Macpherson - Weighted cohomology, Invent. Math. 116 (1994), p. 139-213. | Article | EuDML 144187 | MR 1253192 | Zbl 0849.11047

[9] M. Goresky, R. Kottwitz & R. Macpherson - Discrete series characters and the Lefschetz formula for Hecke operators, Duke Math. J. 89 (1997), p. 477-554. | Article | MR 1470341 | Zbl 0888.22011

[10] M. Goresky & R. Macpherson - Intersection homology II, Invent. Math. 72 (1983), p. 77-129. | Article | EuDML 143014 | MR 696691 | Zbl 0529.55007

[11] M. Goresky & R. Macpherson, Weighted cohomology of Satake compactifications, Centre de recherches mathématiques, preprint #1593, 1988. | Zbl 0849.11047

[12] M. Goresky & R. Macpherson, The topological trace formula, J. reine angew. Math. 560 (2003), p. 77-150. | MR 1992803 | Zbl 1097.14017

[13] M. Kashiwara & P. Schapira - Sheaves on manifolds, Springer-Verlag, Berlin, 1990. | Article | MR 1074006 | Zbl 0709.18001

[14] B. Kostant - On the conjugacy of real Cartan subalgebras. I., Proc. Nat. Acad. Sci. U.S.A. 41 (1955), p. 967-970. | Article | MR 73928 | Zbl 0065.26901

[15] B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. 74 (1961), p. 329-387. | Article | MR 142696 | Zbl 0134.03501

[16] J.-S. Li & J. Schwermer - On the Eisenstein cohomology of arithmetic groups, Duke Math. J. 123 (2004), no. 1, p. 141-169. | Article | MR 2060025 | Zbl 1057.11031

[17] E. Looijenga - L 2 -cohomology of locally symmetric varieties, Compositio Math. 67 (1988), p. 3-20. | EuDML 89909 | Numdam | MR 949269 | Zbl 0658.14010

[18] D. Mauger - Algèbres de Hecke quasi-ordinaires universelles, Ann. scient. Éc. Norm. Sup. 4e série 37 (2004), no. 2, p. 171-222. | Article | EuDML 82629 | Numdam | MR 2061780 | Zbl 1196.11074

[19] A. Mokrane & J. Tilouine - Cohomology of Siegel varieties with p-adic integral coefficients and applications, in Cohomology of Siegel varieties, Astérisque, vol. 280, Société Mathématique de France, 2002, p. 1-95. | MR 1944174 | Zbl 1078.11037

[20] M. S. Raghunathan - Vanishing theorems for cohomology groups associated to discrete subgroups of semisimple Lie groups, Osaka J. Math. 3 (1966), p. 243-256. | MR 210834 | Zbl 0145.43702

[21] M. S. Raghunathan, Corrections to "Vanishing theorems...", Osaka J. Math. 16 (1979), p. 295-299. | MR 527032 | Zbl 0402.22009

[22] M. Rapoport - Letter to A. Borel, 1986.

[23] M. Rapoport, On the shape of the contribution of a fixed point on the boundary. The case of -rank 1, unpublished, 1989. | Zbl 0823.11028

[24] M. Rapoport, On the shape of the contribution of a fixed point on the boundary: The case of -rank 1 (with an appendix by L. Saper and M. Stern), in The Zeta functions of Picard modular surfaces (R.P. Langlands & D. Ramakrishnan, eds.), Les Publications CRM, Montréal, 1992, p. 479-488. | MR 1155239 | Zbl 0823.11028

[25] L. Saper - Tilings and finite energy retractions of locally symmetric spaces, Comment. Math. Helv. 72 (1997), p. 167-202. | Article | MR 1470087 | Zbl 0890.22003

[26] L. Saper, -modules and micro-support, Ann. of Math., accepted subject to revision, math.RT/0112251, 2001.

[27] L. Saper, Geometric rationality of equal-rank Satake compactifications, Math. Res. Lett. 11 (2004), p. 653-671. | Article | MR 2106233 | Zbl 1078.11035

[28] L. Saper & M. Stern - L 2 -cohomology of arithmetic varieties, Ann. of Math. 132 (1990), p. 1-69. | Article | MR 1059935 | Zbl 0722.14009

[29] I. Satake - On representations and compactifications of symmetric Riemannian spaces, Ann. of Math. 71 (1960), p. 77-110. | Article | MR 118775 | Zbl 0094.34603

[30] I. Satake, On compactifications of the quotient spaces for arithmetically defined discontinuous groups, Ann. of Math. 72 (1960), p. 555-580. | Article | MR 170356 | Zbl 0146.04701

[31] M. Sugiura - Conjugate classes of Cartan subalgebras in real semisimple Lie algebras, J. Math. Soc. Japan 11 (1959), p. 374-434. | Article | MR 146305 | Zbl 0204.04201

[32] M. Sugiura, Correction to my paper: "Conjugate classes of Cartan subalgebras in real semisimple Lie algebras", J. Math. Soc. Japan 23 (1971), p. 379-383. | Article | MR 284547 | Zbl 0215.09505

[33] J. Tilouine & E. Urban - Several variable p-adic families of Siegel-Hilbert cusp eigen-systems and their Galois representations, Ann. scient. Éc. Norm. Sup. 4e série 32 (1999), p. 499-574. | Article | EuDML 82495 | Numdam | MR 1693583 | Zbl 0991.11016

[34] S. Zucker - L 2 cohomology of warped products and arithmetic groups, Invent. Math. 70 (1982), p. 169-218. | Article | EuDML 142974 | MR 684171 | Zbl 0508.20020

[35] S. Zucker, Satake compactifications, Comment. Math. Helv. 58 (1983), p. 312-343. | Article | EuDML 139942 | MR 705539 | Zbl 0565.22009

[36] S. Zucker, L 2 -cohomology and intersection homology of locally symmetric varieties, II, Compositio Math. 59 (1986), p. 339-398. | EuDML 89791 | Numdam | MR 860320 | Zbl 0624.14014